# SDR SWAA2023102007559

- Difficulty date: October 4, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT DOUBLER HAS CRACKED FILLER (MIDDLE)<[01] REMOVED AND REPLACED DOUBLER AT EXTERNAL POWER DOOR CUTOUT BS 235; BETWEEN STR 22R AND STR 23R IAW SRM 53-10-15-2R-4 FIG 203.;[02] ACCOMPLISHED PERMANENT REPAIR AT EXTERNAL POWER DOOR CUTOUT BS 235; BETWEEN STR 22R AND STR 23R IAW SRM 53-10-15-2R-4 FIG 203.;[03] VERIFIED CORRECTIVE ACTION 2. VERIFIED MEASUREMENTS TABLE. JOB COMPLETE.
